# SDR 95ZZZX1710

- Difficulty date: March 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Embry-Riddle Aeronautical University Inc, repair station NX42404M
- Aircraft: N194ER
- Make and model: Mooney M20J
- Aircraft serial: 243255
- Engine: Lyc IO360A3B6
- System (JASC): 7414 · Magneto/Distributor
- Part: Ident Plate
- Part number: 10400006
- Condition: Damaged
- Location: Magneto
- Component: D4LN3000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALUMINUM FOIL IDENTIFICATION PLATE FOUND TORN WHEN MAGNETO WAS RECEIVED FOR REPAIR.  CORRECTIVE ACTION WAS TO INSTALL A NEW, PN 10-400006, IDENTIFICATION PLATE.  IT IS EXPECTED THE NEW IDENTIFICATION PLATE WILL EXPERIENCE THE SAME CONDITION THAT LED TO DAMAGE OF THE PREVIOUSLY INSTALLED IDENTIFICATION PLATE.  RECOMMEND A METAL DATA PLATE BE PERMANENTLY ATTACHED TO MAGNETO.
